# SDR SWIA201642832

- Difficulty date: October 21, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 36,646 hours, 32,139 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE CORE COWL HAS WEAR AT LATCH AREA CAUSED BY BLOCKER DOOR.  FABRICATED AND INSTALLED REPAIR PLATE IAW CMM. BLENDED NR 6 BLOCKER DOOR TO OBTAIN THE CORRECT CLEARENCE IAW CMM, CLEARANCE CHECKED GOOD.
